this material is blended by pharmacist
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
It is whitish in color, very painful, worse than 10 canker sores combined, right under the back of my tongue, next/on to the lingual aspect of my ...
1 answer • 27 Jul 2010
I have Psoriatic Arthritis and have been taking Methotrexate since April. I have been suffering with mouth sores like never before. I have been prone ...
4 answers • 19 Nov 2010
I have been taking Pred Forte four times a day for 4 weeks. About a week ago I developed a canker on my tongue and now I am gettng one in the top of ...
1 answer • 15 Jan 2011
Anastrozole - I have developed canker sores since taking this drug, has this happened to anyone else
??? I have been on this drug for 2 months, and this last month I have developed canker sores in my mouth ,when one starts to go away another starts, ...
1 answer • 19 Apr 2011
0 answers • 6 Jan 2015